# SDR SIMA200331102

- Difficulty date: November 6, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: 101086
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4128 - FLIGHT ATTENDANT OBSERVED SMOKE SMELL IN GALLEY AREA.  REPLACED SERVICE DOOR COURTESTY LIGHT ASSEMBLY.  OPS CHECK GOOD.  (M)
